MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE; UTERINE HYSTEROSCOPE

HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE; UTERINE HYSTEROSCOPE
Model Number 40-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.Internal reference #: (b)(4).
 
Event or Problem Description
It was reported that during the procedure, the physician attempted inserting the scope but it was challenging to insert smoothly.The physician applied additional force and inserted the scope.At this time a perforation was caused.When device was removed from the patient cavity, it was bent.Patient was prescribed an antibiotic and discharged as planned.Patient is "doing great.".

Brand Name
MYOSURE ROD LENS HYSTEROSCOPE
Common Device Name
UTERINE HYSTEROSCOPE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key9074052
Report Number1222780-2019-00212
Device Sequence Number2976718
Product Code HIH
UDI-Device Identifier25420045510323
UDI-Public(01)25420045510323(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-250
Device Catalogue Number40-250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;